Addiction: Substance Abuse Community
Experiencing Withdrawals/ Second Day on Suboxone
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Experiencing Withdrawals/ Second Day on Suboxone

Hello...I am brand new to this and am seeking some advice, please.
I just began Suboxone yesterday. I am taking the film and my dose is two, 8 mg strips a day.
Before taking my first dose yesterday, I had not taken opiates for 17 hours and was definitely in moderate withdrawals, which is what my doctor said I needed to do.
Yesterday, I was still feeling withdrawals. Not as severe as I was experiencing before the Suboxone, but still, enough to not function very well.  Today, same thing. I was ok for about the first 2 hours after the dose and then shaky, skin crawling/chills, anxiety. It is terrible!
From all the research I've done on-line, it seems everyone has no withdrawal symptoms after dosing? I have read of people feeling sick to their stomach, bad headaches....but no withdrawals?
I would like to know if anyone else has had this happen when they were new to Suboxone and perhaps there is a stabilization period? My doctor never mentioned this as a possibility.
Any feedback is GREATLY appreciated.   Thank you so much, Jenn
Tags: Suboxone
Related Discussions
5 Comments Post a Comment
Blank
199177_tn?1332183097
Jenn,
talk to your doctor about the way u feel and ask him for advice .There made be changes that doctor can do to help u feel better
Blank
Avatar_f_tn
I was just reading about this under the expert forum-ask a doctor forum on the home page. I hope it helps you some ;)
Blank
Avatar_f_tn
Its was under the doctor forums titled addiction...sorry
Blank
Avatar_m_tn
Yes....I did have wd symptoms continue for a short time until the suboxone dose leveled out. It took awhile. You'll be ok. But I had the chills as well as heaviness in legs - flu like symptons and crawly feelings in legs.
Hope you feel better soon.....You can do this.
Blank
Avatar_m_tn
SUB is a funny drug and people react to it all differnt ways im with avsg talk to your doctir they may have to bump up your dose till you stabilize then bring you back down wile on sub use your time wisely dont just switch drugs as so many do get into a program like N/A or A/A and work it you could be sub free in 90 days if your ready to stand on your own 2 feet you wont get that way watching tv you need to work a program but if you take the time to get well wile in treatment sub can be a very helful tool in getting well I wosh you all the luck in the world God bless.......Gnarly
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
16 hrs ago by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Addiction Answerers
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
4522800_tn?1405696702
Blank
VICourageous
ID
1827057_tn?1397523877
Blank
ricart70
IN
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
Avatar_m_tn
Blank
weaver71
Other